# SDR CA960306002

- Difficulty date: February 11, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Dhav DHC8301
- Engine: Pwa PW123
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: O-Ring
- Condition: Ruptured
- Location: #2 Edp Fitting
- Stage of operation: AP
- Nature of condition: K
- Precautionary procedure: L, O

## Discrepancy

(CAN) ON APPROACH, THE CREW EXPERIENCED COMPLETE LOSS OF HYDRAULIC FLUID ON THE NUMBER TWO SYSTEM. THE CREW CARRIED OUT AN ALTERNATE GEAR EXTENSION. MAINTENANCE DISCOVERED THE PROBLEM TO BE CAUSED BY A RUPTURED 'O' RING ON A FITTING LEADING TO THE #2 ENGINE DRIVEN HYDRAULIC PUMP. 'O' RING REPLACED, ENGINE GROUND RUN COMPLETELY AND LEAK CHECKED SERVICEABLE.
